# SDR AALA20120711002

- Difficulty date: July 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 99,308 hours, 16,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY PAN FILLER FAIRING CORRODED.  REPLACED FILLER.
